In this paper we deal with finitely generated superalgebras with superinvolution, satisfying a non-trivial identity, whose multiplicities of the cocharacters are bounded by a constant. Along the way, we prove that the codimension sequence of such algebras is polynomially bounded if and only if their colength sequence is bounded by a constant

Ioppolo, A., & Martino, F. (2021). On multiplicities of cocharacters for algebras with superinvolution. JOURNAL OF PURE AND APPLIED ALGEBRA, 225(3), 1-18 [10.1016/j.jpaa.2020.106536].

On multiplicities of cocharacters for algebras with superinvolution

Martino, Fabrizio
2021

Abstract

In this paper we deal with finitely generated superalgebras with superinvolution, satisfying a non-trivial identity, whose multiplicities of the cocharacters are bounded by a constant. Along the way, we prove that the codimension sequence of such algebras is polynomially bounded if and only if their colength sequence is bounded by a constant
Settore MAT/02 - Algebra
Ioppolo, A., & Martino, F. (2021). On multiplicities of cocharacters for algebras with superinvolution. JOURNAL OF PURE AND APPLIED ALGEBRA, 225(3), 1-18 [10.1016/j.jpaa.2020.106536].
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S0022404920302371-main (1).pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 444.06 kB
Formato Adobe PDF
444.06 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/434337
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact